# SDR DHL2002805048

- Difficulty date: May 25, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)  CAPT SLIDING WINDOW STICKS @ 50% OPEN  WILL NOT OPEN FULLY2)  ADJUSTED MICARTA RUB BLOCK FOR CLEARANCE PER MM 56-10-3 OP CKS OKAY
